# SDR 2016FA0000558

- Difficulty date: November 9, 2016
- Submitted: November 9, 2016
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft serial: 225
- Aircraft time: 6,728 hours
- Engine: Lyc HIO360G1A
- Engine time: 6,505 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 269A201015
- Part serial: S0166
- Condition: Corroded
- Location: Main Rotor
- Part time: 6,722 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR ASSEMBLY, CORROSION AROUND MAIN ROTOR THRUST BEARING RETAINER, AND SCISSOR MOUNTING LUG.
